# SDR CNMA20090071

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Bent
- Location: Bs 1921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1921, RBL 12-28 POSTS OF AFT WALL ARE BENT. ONE POST WAS STRAIGHTENED AND FOUND FREE OF CRACKS AS STATED ON THE BACK OF THIS CARD.  SECOND DAMAGED POST REMOVED NEW POST P/N OAI-53-0014 INSTALLED USING MS20470D6-5 (B/N 26206-04), HL18PB6-5 (B/N 31172-02) IAW SRM VOL II 51-31-01.
